# SDR 96ZZZM661

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54327
- Make and model: Boeing 727231
- Aircraft serial: 20234
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Box
- Part number: 652021159
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, NOSE LANDING GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED.  CYCLED LANDING GEAR.  FOUND INTERNAL MALUNCTION IN LANDING GEAR ACCESSORY BOX AND NOSE LANDING GEAR INDICATION CHECKED NORMAL. (M)
